IndexAuthor

Number of items: 2.

Langer, Adrián and Gómez, Tomás L. and Schmitt, Alexander H.W. and Sols, Ignacio (2008) Moduli spaces for principal bundles in arbitrary characteristic. Advances in Mathematics, 219 (4). 1177-1245 . ISSN 0001-8708

Gómez Tomás, L. and Langer, Adrián and Schmitt, Alexander H.W. and Sols, Ignacio (2008) Moduli spaces for principal bundles in large characteristic. Advances in Mathematics, 219 . pp. 1177-1245. ISSN 0001-8708, ESSN: 1090-2082

This list was generated on Mon Aug 2 03:15:12 2021 CEST.